# SDR ASAA2013011293656

- Difficulty date: January 12, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 17,154 hours, 5,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Ram Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  PERFORMED NR 1 TEMP CONTROLLER BITE CK REF FIM 21-61, TASK 801, CONTROLLER LOGGED RAM AIR ACTUATOR FAULT LAST FLT.    PERFORMED FIM 21-62 TASK 837 FAULT CLEARED. GROUND FUNCTIONAL TEST PASSED.
